# SDR EE4Y2022020515089

- Difficulty date: February 5, 2022
- Submitted: February 5, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N311NV
- Make and model: Airbus A319-111
- Aircraft serial: 02702
- Aircraft time: 42,792 hours, 27,765 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING SPECIAL DETAILED INSPECTION ON SERVICE DOOR FRAME FR16 AS PER REF. TASK CARD 531153-02-2-001 INSTRUCTIONS, IT WAS FOUND AT FWD SERVICE DOOR AREA, FR16 BETWEEN STR 10R-11R, FRAME OUTER FLANGE WITH CRACK AT DOOR STOP 7 LEVEL
ACTION
REPAIR WAS PERFORMED AS PER REPAIR DRAWING R531-13041 ISSUE E WITHOUT DEVIATION – CODE C1 AT AFFECTED HOLE B: CRACK WAS REMOVED AFTER REAMING AFFECTED LAYER = FRAME:
ØHOLE AFTER SAFETY CUT IN FRAME FOR BUSH INSTALLATION = 9.14MM
ØFASTENER = 7.14MM INSTALLED IN TRANSITION FIT AFTER CW 8-1-N PERFORMED IN THE OTHER LAYER
AT ASSOCIATED HOLE #A:
CW 6-1-N WAS PERFORMED IN ALL LAYERS AND ØFAST = 5.56MM WAS INSTALLED IN TRANSITION FIT
NOTE: MSB 53-1380 IS NO LONGER APPLICABLE AT REPAIRED HOLE AND ASSOCIATED HOLE DUE TO PERFORMED REPAIR
.
